# SDR DHL2001705504

- Difficulty date: April 18, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK NR 6 SHOWS PREVIOUS HEAVY BLEND-OUT REWORK AT BS 680 - BS 695 RBL 45. REMOVED AND REPLACED SECTION OF SEAT TRACK FROM STA 680 TO STA 695 RBL 45 AS PER B727 SRM 51-10-2.
